# SDR CALA9900971

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-4 DOOR SILL SUPPORT CORRODED BETWEEN STA 1661 AND 1680.  THE DOOR SILL SUPPORT WAS REPLACED IAW BOEING DRAWING 146N8722.
